MathSciNet Relay Station
MathSciNet bibliographic data
MR2376318 (2008k:35267) 35K57 (34A34 35K50 92C40)
Kaźmierczak, Bogdan; Volpert, Vitaly Calcium waves in systems with immobile buffers as a limit of waves for systems with nonzero diffusion. Nonlinearity 21 (2008), no. 1, 71–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement